# SDR DALA2023091307508

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 LAVATORY K, SUPPORT AFT LH, STA 1640, LBL 45.50, WITH CORROSION. CORRECTIVE ACTION: SUPPORT WAS REPLACED ON AFT LH, STA 1640, LBL 45-50 I.A.W B757- 200 SRM 51-40-02. (2964552)
